On the zeros of a class of generalised Dirichlet series-VI

R. Balasubramanian School of Mathematics, Tata Institute of Fundamental Research K. Ramachandra School of Mathematics, Tata Institute of Fundamental Research

TBD mathscidoc:1701.332546

Arkiv for Matematik, 19, (1), 239-250, 1981.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 710 downloads ] [ 0 comments ]
@inproceedings{r.1981on,
  title={On the zeros of a class of generalised Dirichlet series-VI},
  author={R. Balasubramanian, and K. Ramachandra},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510898300355},
  booktitle={Arkiv for Matematik},
  volume={19},
  number={1},
  pages={239-250},
  year={1981},
}
R. Balasubramanian, and K. Ramachandra. On the zeros of a class of generalised Dirichlet series-VI. 1981. Vol. 19. In Arkiv for Matematik. pp.239-250. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510898300355.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved